- -

A Phase-Type Distribution for the Sum of Two Concatenated Markov Processes Application to the Analysis Survival in Bladder Cancer

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Phase-Type Distribution for the Sum of Two Concatenated Markov Processes Application to the Analysis Survival in Bladder Cancer

Show full item record

García Mora, MB.; Santamaria Navarro, C.; Rubio Navarro, G. (2020). A Phase-Type Distribution for the Sum of Two Concatenated Markov Processes Application to the Analysis Survival in Bladder Cancer. Mathematics. 8(12):1-15. https://doi.org/10.3390/math8122099

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/162237

Files in this item

Item Metadata

Title: A Phase-Type Distribution for the Sum of Two Concatenated Markov Processes Application to the Analysis Survival in Bladder Cancer
Author: García Mora, María Belén Santamaria Navarro, Cristina Rubio Navarro, Gregorio
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Stochastic processes are useful and important for modeling the evolution of processes that take different states over time, a situation frequently found in fields such as medical research and engineering. In a previous ...[+]
Subjects: Bladder cancer , Fréchet derivative , Kronecker product , Markov process , Phase-type distribution , Survival analysis
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math8122099
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math8122099
Project ID:
GENERALITAT VALENCIANA/AICO/2020/114
Thanks:
This paper has been supported by the Generalitat Valenciana grant AICO/2020/114.
Type: Artículo

This item appears in the following Collection(s)

Show full item record